RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 5, Pages 86–145 (Mi aa1355)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

On rings of commuting partial differential operators

A. B. Zheglov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow, Russia

Full text: PDF file (596 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:5, 775–814

Bibliographic databases:

Document Type: Article
Received: 27.08.2012

Citation: A. B. Zheglov, “On rings of commuting partial differential operators”, Algebra i Analiz, 25:5 (2013), 86–145; St. Petersburg Math. J., 25:5 (2014), 775–814

Citation in format AMSBIB
\Bibitem{Zhe13}
\by A.~B.~Zheglov
\paper On rings of commuting partial differential operators
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 5
\pages 86--145
\mathnet{http://mi.mathnet.ru/aa1355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184608}
\zmath{https://zbmath.org/?q=an:06373504}
\elib{http://elibrary.ru/item.asp?id=24050042}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 5
\pages 775--814
\crossref{https://doi.org/10.1090/S1061-0022-2014-01316-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84926434888}


Linking options:
  • http://mi.mathnet.ru/eng/aa1355
  • http://mi.mathnet.ru/eng/aa/v25/i5/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Kurke, D. Osipov, A. Zheglov, “Commuting differential operators and higher-dimensional algebraic varieties”, Selecta Math. (N.S.), 20:4 (2014), 1159–1195  crossref  mathscinet  zmath  isi  scopus
    2. A. B. Zheglov, H. Kurke, “Geometric properties of commutative subalgebras of partial differential operators”, Sb. Math., 206:5 (2015), 676–717  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. D. A. Pogorelov, A. B. Zheglov, “An algorithm for construction of commuting ordinary differential operators by geometric data”, Lobachevskii J. Math., 38:6 (2017), 1075–1092  crossref  mathscinet  zmath  isi  scopus
    4. A. B. Zheglov, “Surprising examples of nonrational smooth spectral surfaces”, Sb. Math., 209:8 (2018), 1131–1154  mathnet  crossref  crossref  adsnasa  isi  elib
    5. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:166
    Full text:36
    References:38
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019